# SDR ASAA9880024

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, CRACKS WERE FOUND IN FORWARD CARGO COMPARTMENT DOOR INNER FRAME SUPPORT 'T' ANGLE AND FORWARD LOWER STRIKER FITTING.  STOP DRILLED CRACKS AND INSTALLED NEW INTERCOSTAL, TEE FITTING, 'L' ANGLE AND SHIMS IAW DC9 SRM 51-30-02 AND INSTALLED DOUBLER IAW DC9 SRM 52-03, FIG 1, PAGE 2.  (M)
